# SDR AALA201512319025

- Difficulty date: December 18, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 42,787 hours, 15,480 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Part number: D5755103720000
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION IN LT WING AILERON NR 1 HINGE PIN.  REPLACED HINGE PIN IAW AMM 27-14-41.
